Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 201, NWS Norman, OK

May 7, 2007Carter County, Garvin County, Murray County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 7, 2007, 12:07 PM CDT for Carter County, Garvin County, Murray County, Oklahoma. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 7, 2007, 12:07 PM CDT (17:07 UTC)
Expired
May 7, 2007, 12:45 PM CDT
In force
38 min
Issued by
NWS Norman, OK
Area
Counties, with a storm outline in the text

Counties Carter County, OK, Garvin County, OK, Murray County, OK

The radar

The Norman radar (KTLX), 82 km from the middle of the area, began a volume at 17:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 7, 10:51 AM CDTTornado WatchSPC5 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 5.1 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2007-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 301 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2007-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
301 J/kg
Mixed-layer CIN
-191 J/kg
Mixed-layer LCL
545 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
178 m²/s²
Significant tornado parameter
0.0
Supercell composite
27.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KOUN 071707
SVROUN
OKC019-049-099-071745-
/O.NEW.KOUN.SV.W.0201.070507T1707Z-070507T1745Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1207 PM CDT MON MAY 7 2007

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CARTER COUNTY IN SOUTHERN OKLAHOMA...
  GARVIN COUNTY IN SOUTHERN OKLAHOMA...
  MURRAY COUNTY IN SOUTHERN OKLAHOMA...

* UNTIL 1245 PM CDT

* AT 1207 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM TATUMS TO 3 MILES 
NORTHWEST OF LAKE OF THE ARBUCKLES...MOVING NORTH-NORTHEAST AT 35 
MPH. HAIL UP TO THE SIZE OF DIMES AND WINDS OF 65 MPH ARE LIKELY.

* LOCATIONS IN THE WARNING INCLUDE DAVIS...ELMORE CITY...FOSTER...
  HENNEPIN...LAKE OF THE ARBUCKLES...MAYSVILLE...PAOLI...PAULS
  VALLEY...PERNELL...RATLIFF CITY...STRATFORD...SULPHUR...TATUMS...
  WHITEBEAD AND WYNNEWOOD.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.

LAT...LON 3442 9756 3441 9696 3486 9692 3485 9751

$$
1 follow-up statement
000 
WWUS54 KOUN 071744
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1243 PM CDT MON MAY 7 2007

OKC019-049-099-071753-
/O.EXP.KOUN.SV.W.0201.000000T0000Z-070507T1745Z/
MURRAY OK-GARVIN OK-CARTER OK-
1243 PM CDT MON MAY 7 2007

...THE SEVERE THUNDERSTORM WARNING FOR CARTER...GARVIN AND MURRAY
COUNTIES EXPIRES AT 1245 PM CDT...

ALTHOUGH THE STORMS THAT PROMPTED THE SEVERE THUNDERSTORM WARNING 
HAVE MOVED NORTH OF THE WARNED COUNTIES...PERSONS ACROSS THE 
MENTIONED COUNTIES MAY STILL SEE SOUTHERLY WIND GUSTS TO 50 MPH 
THROUGH 1 PM.

LAT...LON 3442 9756 3441 9696 3486 9692 3485 9751

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 3:52 AM CDT, 8 hours 15 minutes earlier.

Area forecast discussion, May 7, 3:52 AM CDT, 8 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
352 AM CDT MON MAY 7 2007

.DISCUSSION...
ONGOING THUNDERSTORMS THROUGH MUCH OF CENTRAL AND SW
OKLAHOMA... AND PARTS OF WESTERN N TEXAS THIS MORNING. CURRENT
ACTIVITY WILL LEAVE A BOUNDARY ACROSS PARTS OF CENTRAL AND
SOUTHWEST OKLAHOMA WHICH COULD CONTINUE TO ACT AS A FOCUS FOR
ADDITIONAL RAIN DURING THE DAY. WILL REALIGN THE FLOOD WATCH TO
PICK UP MORE OF CENTRAL AND SOUTHWEST OKLAHOMA AND PARTS OF
WESTERN N TX FOR TODAY. VERY MOIST FLOW SHOULD CONTINUE TO MOVE
OVER THE BOUNDARY... ALTHOUGH LOWER LEVEL WIND SPEEDS MAY DIMINISH
BY AFTERNOON. NO MAJOR CHANGES TO CURRENT FORECAST AS UPPER TROUGH
TO THE WEST WILL CONTINUE A CHANCE FOR T-STORMS FOR THE NEXT
SEVERAL DAYS. CURRENT NAM INDICATES THAT AS WE MOVE INTO MID
WEEK THE STRONGEST PART OF THE UPPER SYSTEM MAY TEND TO TRACK MORE
ACROSS TEXAS WHICH WOULD DECREASE ACTIVITY SOMEWHAT ACROSS OUR
AREA... ESPECIALLY OVER THE NORTHWEST. HOWEVER... GFS IS STILL
BRINGING THE UPPER LOW FARTHER NORTH... SO WILL NOT MAKE ANY MAJOR
CHANGES ATTM. LOOKS LIKE RAIN SHOULD BE FINALLY EXITING THE CWA BY
SATURDAY...ALTHOUGH WOULD NOT BE SURPRISED TO SEE A FEW SHOWERS
LINGERING IN THE SOUTHEAST AT THAT TIME. TEMPERATURES WILL BE MILD
THROUGH THE PERIOD WITH FAIRLY EXTENSIVE CLOUD COVER KEEPING THEM
RELATIVELY CLOSE TO NORMAL.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  79  65  78  64 /  80  60  50  60
HOBART OK         80  60  77  60 /  70  60  50  60
WICHITA FALLS TX  82  66  81  63 /  60  60  50  60
GAGE OK           73  54  75  55 /  50  50  40  50
PONCA CITY OK     76  64  78  63 /  70  60  50  50
DURANT OK         84  67  83  64 /  50  40  30  50

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH THROUGH THIS AFTERNOON FOR OKZ007-008-012-013-
     016>020-022>031-035-037>040-044-045.

TX...FLOOD WATCH THROUGH THIS AFTERNOON FOR TXZ085-086-088>090.

&&

23/32
Hazardous weather outlook, May 7, 12:00 PM CDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1200 PM CDT MON MAY 7 2007

OKZ004>048-050>052-TXZ083>090-081200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1200 PM CDT MON MAY 7 2007

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS WESTERN NORTH TEXAS AND A LARGE PART OF SOUTHERN AND EASTERN
OKLAHOMA.

LOCATION...
THE SLIGHT RISK AREA IS SOUTHEAST OF A LINE FROM HOLLIS... TO
CYRIL... TO NORMAN... TO PRAGUE.

TIMING...
SEVERE WEATHER POTENTIAL WILL EXIST THROUGHOUT THE AFTERNOON AND
NIGHTTIME HOURS... BUT THE MOST LIKELY TIME FOR SEVERE STORMS WILL
BE FROM NOW THROUGH MIDNIGHT.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER AND FLOOD OPERATIONS
THROUGH TONIGHT.

DISCUSSION...
A LARGE COMPLEX OF INTENSE THUNDERSTORMS MOVED THROUGH MUCH OF
OKLAHOMA OVERNIGHT... LEAVING RELATIVELY COOL AND STABLE AIR AT LOW
LEVELS OVER ALL BUT FAR SOUTHERN OKLAHOMA AND PARTS OF WESTERN NORTH
TEXAS. A SURFACE BOUNDARY WAS LOCATED ACROSS SOUTHERN OKLAHOMA AND
NORTH CENTRAL TEXAS AT MIDDAY. RELATIVELY WARM... HUMID.. AND
UNSTABLE AIR SOUTH OF THIS BOUNDARY CONTRIBUTED TO THE DEVELOPMENT
OF WIDESPREAD STRONG TO SEVERE THUNDERSTORMS DURING THE MORNING
ACROSS NORTHERN TEXAS AND SOUTH CENTRAL AND SOUTHEASTERN OKLAHOMA.
THESE THUNDERSTORMS WILL LIFT TO THE NORTH AND NORTHEAST ACROSS
SOUTH CENTRAL AND SOUTHEASTERN OKLAHOMA THIS AFTERNOON. AVAILABLE
INSTABILITY... AND FAVORABLE LOW-LEVEL VERTICAL SHEAR NEAR THE
SLOW-MOVING SURFACE BOUNDARY... WILL SUPPORT THE POTENTIAL FOR LARGE
HAIL UP TO THE SIZE OF GOLFBALLS... AND POSSIBLY A FEW TORNADOES
THIS AFTERNOON. SEVERE WEATHER POTENTIAL WILL DECREASE FARTHER NORTH
AS THE STORMS MOVE INTO DEEPER STABLE AIR AND BECOME MORE
ELEVATED... BUT HEAVY RAIN AND MARGINALLY SEVERE HAIL WILL REMAIN
POSSIBLE AS FAR NORTH AND WEST AS THE INTERSTATE 44 CORRIDOR IN
CENTRAL OKLAHOMA.

DEPENDING ON HOW THUNDERSTORMS EVOLVE THIS AFTERNOON... THE
POTENTIAL FOR STRONG TO SEVERE STORMS MAY CONTINUE TONIGHT AND MAY
SPREAD WEST. THE GREATER CONCERN BY TONIGHT WILL BE FOR EXCESSIVE
RUNOFF AND FLOODING ACROSS AREAS GENERALLY NEAR AND SOUTHEAST OF
INTERSTATE 44.

SOUTH TO SOUTHEASTERLY WINDS WILL INCREASE ABOVE THE SURFACE
TONIGHT... LEADING TO REDEVELOPMENT OF SCATTERED TO NUMEROUS
THUNDERSTORMS FARTHER WEST... OVER PARTS OF SOUTHWESTERN OKLAHOMA
AND WESTERN NORTH TEXAS. THESE THUNDERSTORMS WILL TRACK NORTHEAST
OVERNIGHT... ACROSS AREAS THAT ARE... OR WILL BE... SATURATED BY
EARLIER RAINFALL. THERE WILL BE A CONTINUING POSSIBILITY OF LARGE
HAIL OVERNIGHT... IN ADDITION TO THE INCREASING POTENTIAL FOR HEAVY
RAIN AND FLOODING.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY MAY 8.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...90 PERCENT.

OTHER HAZARDOUS WEATHER...
A FLOOD WATCH IS IN EFFECT THIS AFTERNOON FOR PARTS OF WESTERN NORTH
TEXAS AND SOUTHERN... CENTRAL... AND EASTERN OKLAHOMA.

THUNDERSTORM OUTLOOK...
THUNDERSTORMS ARE EXPECTED TO BECOME GRADUALLY LESS LIKELY... AND
LESS SEVERE... AS THE WEEK PROGRESSES.  AT THIS TIME... IT APPEARS
THAT THE WEEKEND WILL BE FREE OF STORMS.

OTHER HAZARDOUS WEATHER...
FLOODING WILL CONTINUE TO BE A CONCERN FOR SEVERAL DAYS.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT NOON
TODAY.

24

In the hours before

Special weather statement, May 7, 10:17 AM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1017 AM CDT MON MAY 7 2007

OKZ051-071530-
MARSHALL OK-
1017 AM CDT MON MAY 7 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR MARSHALL COUNTY.

A SEVERE THUNDERSTORM WAS LOCATED 17 MILES SOUTH OF WILLIS AT 1017 AM
CDT...MOVING NORTHEAST AT 35 MPH.

PEOPLE IN MARSHALL COUNTY SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.
Local storm report, May 7, 10:25 AM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1025 AM CDT MON MAY 07 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 AM     FLASH FLOOD      BENNINGTON              34.00N 96.04W
05/07/2007                   BRYAN              OK   COUNTY OFFICIAL

            VEHICLE DROVE THROUGH HIGH WATER ON A COUNTY ROAD NEAR
            HIGHWAY 70 AND WAS SWEPT OFF THE ROAD. THE OCCUPANT WAS
            RESCUED WITHOUT INJURY. THE FLOODING WAS CAUSED BY
            FLOODING OF A NEARBY TRIBUTARY. REPORTED BY DURANT CITY
            OFFICIAL.

&&

KJ
Local storm report, May 7, 10:28 AM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1028 AM CDT MON MAY 07 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1002 AM     HAIL             SW BLUE                 34.00N 96.23W
05/07/2007  M0.75 INCH       BRYAN              OK   COUNTY OFFICIAL

            RELAYED BY DURANT CITY OFFICIAL.

&&

KJ
Special weather statement, May 7, 10:49 AM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1049 AM CDT MON MAY 7 2007

OKZ039-043-045>047-050-TXZ090-071615-
LOVE OK-COAL OK-JEFFERSON OK-JOHNSTON OK-CARTER OK-STEPHENS OK-
CLAY TX-
1049 AM CDT MON MAY 7 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CARTER...CLAY...COAL...
JEFFERSON...JOHNSTON...LOVE AND STEPHENS COUNTIES.

A LINE OF SEVERE THUNDERSTORMS WAS LOCATED FROM 23 MILES SOUTHEAST OF
RAVIA TO 18 MILES SOUTH OF RYAN AT 1049 AM CDT...MOVING NORTHEAST AT
35 MPH. THIS ACTIVITY IS EXPECTED TO MAINTAIN ITS INTENSITY OR EVEN
INCREASE OVER THE NEXT SEVERAL HOURS.

PEOPLE IN CARTER...CLAY...COAL...JEFFERSON...JOHNSTON...LOVE AND
STEPHENS COUNTIES...INCLUDING THE CITY OF ARDMORE...SHOULD MONITOR
THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT
FOR THREATENING WEATHER CONDITIONS.
Local storm report, May 7, 11:43 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1143 AM CDT MON MAY 07 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 AM     TSTM WND GST     WILSON                  34.16N 97.43W
05/07/2007  M60 MPH          CARTER             OK   PUBLIC

            RELAYED FROM COUNTY EM

&&

JPIKE
Local storm report, May 7, 12:04 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1204 PM CDT MON MAY 07 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 AM     TSTM WND GST     1 N RINGLING            34.19N 97.59W
05/07/2007  M58 MPH          JEFFERSON          OK   MESONET

&&

JPIKE

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 7:01 PM CDTSevere Thunderstorm WarningOUNCuster44 min
May 6, 8:01 PM CDTSevere Thunderstorm WarningOUNGreer44 min
May 6, 8:22 PM CDTSevere Thunderstorm WarningOUNBeckham53 min
May 6, 8:53 PM CDTTornado WarningOUNSeminole37 min
May 6, 9:11 PM CDTSevere Thunderstorm WarningOUNWashita64 min
May 6, 9:20 PM CDTSevere Thunderstorm WarningOUNLincoln25 min
May 6, 9:29 PM CDTTornado WarningOUNPottawatomie, Seminole31 min
May 6, 9:45 PM CDTSevere Thunderstorm WarningOUNLincoln45 min
May 6, 9:54 PM CDTTornado WarningOUNLincoln36 min
May 6, 10:30 PM CDTSevere Thunderstorm WarningOUNLincoln45 min
May 6, 11:54 PM CDTFlash Flood WarningOUNBeckham, Custer, Washita4 hr
May 7, 12:57 AM CDTSevere Thunderstorm WarningOUNCotton48 min
May 7, 1:13 AM CDTSevere Thunderstorm WarningOUNComanche, Stephens47 min
May 7, 1:49 AM CDTSevere Thunderstorm WarningOUNCaddo, Grady41 min
May 7, 2:02 AM CDTSevere Thunderstorm WarningOUNStephens32 min
May 7, 2:19 AM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Oklahoma41 min
May 7, 3:14 AM CDTTornado WarningOUNPottawatomie19 min
May 7, 3:29 AM CDTSevere Thunderstorm WarningOUNLincoln46 min
May 7, 6:22 AM CDTFlash Flood WarningOUNComanche, Grady3 hr
May 7, 6:47 AM CDTSevere Thunderstorm WarningOUNAtoka43 min
May 7, 7:00 AM CDTFlash Flood WarningOUNCleveland, McClain, Oklahoma3 hr
May 7, 8:29 AM CDTSevere Thunderstorm WarningOUNAtoka, Bryan61 min
May 7, 9:29 AM CDTFlash Flood WarningOUNAtoka, Bryan3 hr
May 7, 9:31 AM CDTSevere Thunderstorm WarningOUNAtoka44 min
May 7, 9:56 AM CDTSevere Thunderstorm WarningOUNAtoka, Bryan64 min
May 7, 10:41 AM CDTSevere Thunderstorm WarningOUNBryan, Marshall49 min
May 7, 11:07 AM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Love23 min
May 7, 11:31 AM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Johnston, Marshall, Murray, Stephens44 min
May 7, 11:55 AM CDTFlash Flood WarningOUNAtoka, Bryan, Johnston, Marshall3 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.